Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
daugern

Noisy stomach after accutane

Recommended Posts

Hello,

does anyone here have problem with noissy stomach after Accutane or maybe help what could be the cause of it? I finished my therapy in January, it all started in December. My stomach is rumbling and moving especially in the morning, after meals and before sleep. I am going to the toilet 2-3 times a day, the stools are rather liquid but this is not a typicall diarhea, I also don't have any stomach pain or other things. I will take the examination for parasites in this week, my doctor suggest me colonoscopy and gastroscopy. I would be grateful if there will be anyone with similar problems after Accutane.

Link to post
Share on other sites

Well accutane is well known to cause stomach problems, as you probably already know. Having said that, it is not certain that accutane is the cause of your problems....

the doctor will help you better than random people in internet.

to answer your question: YES, I think accutane (like all antibiotics) gave me stomach problems (similar of what you described).

good luck.

Link to post
Share on other sites

Yes, I had this problem too, it went away after a few months of stopping treatment. 

16 hours ago, daugern said:

Hello,

does anyone here have problem with noissy stomach after Accutane or maybe help what could be the cause of it? I finished my therapy in January, it all started in December. My stomach is rumbling and moving especially in the morning, after meals and before sleep. I am going to the toilet 2-3 times a day, the stools are rather liquid but this is not a typicall diarhea, I also don't have any stomach pain or other things. I will take the examination for parasites in this week, my doctor suggest me colonoscopy and gastroscopy. I would be grateful if there will be anyone with similar problems after Accutane.

 

Link to post
Share on other sites
On 6/16/2020 at 3:05 PM, Owen2000 said:

Yes, I had this problem too, it went away after a few months of stopping treatment. 

 

How long did you wait to normalize? More like 6 or 9 months?

Link to post
Share on other sites
6 hours ago, daugern said:

How long did you wait to normalize? More like 6 or 9 months?

I can't put an exact time frame on it but it did not last longer than a few months. & the same stomach problems you're saying I had the exact same too, even went the doctors and got tested for IBD, but it was fine. 

Edited by Owen2000
Link to post
Share on other sites

Thank you very much. Hope it will be the same - I already arranged colonoscopy and gastroscopy. 

Did you take something like probiotics, milk thistle or whatever?

Link to post
Share on other sites
57 minutes ago, daugern said:

Thank you very much. Hope it will be the same - I already arranged colonoscopy and gastroscopy. 

Did you take something like probiotics, milk thistle or whatever?

Nope. I took nothing, just went back to normal itself. The only long-term problem I have from this drug is hair loss and receding hairline, almost like MPB - but nobody in my family has MPB. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×